# SDR ABXA2025080800174

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 91,186 hours, 28,138 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21776
- Condition: Detached
- Location: Zone 200
- Part time: 17,507 hours, 1,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, INERTIAL ESCAPE REELS #4 AND #6 FELL OUT OF THE HOUSING.  DEFERRED IAW MEL C ABX-25-61-1-1.  INSTALLED INERTIAL ESCAPE REELS DESCENT DEVICES AT THE #4 AND #6 SPOT IAW AMM 25-61-03.  DI 65048 CLOSED. REF LP 39197-68/1.  #4 - PN:  379103D-29, SN 21776.  #6 - PN:  379103D-29, SN 11220.  AIRCRAFT RETURNED TO SERVICE.
